Mississippi, 2016Flash Flood and Damaging Winds in Mississippi, August 7 to 11, 2016
August 7 to 11, 2016 · NWS JAN · 3 events in 3 counties and zones
Daytime heating, along with abundant moisture, allowed storms to develop during the afternoon and evening hours across the ArkLaMiss region. These storms were slow moving and some produced flash flooding as well as some wind damage.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $14,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Daytime heating, along with abundant moisture, allowed storms to develop during the afternoon and evening hours across the ArkLaMiss region. These storms were slow moving and some produced flash flooding as well as some wind damage.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Aug 7, 2:57 PM CST, 4 hours 33 minutes earlier.
Area forecast discussion, Aug 7, 2:57 PM CST, 4 hours 33 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
357 PM CDT SUN AUG 7 2016
.Discussion...
.Tonight through Monday night...The bulk of the thunderstorm
activity will diminish during the evening hours with overnight lows
in the low to mid 70s. The GFS and ECMWF suggest that some drier air
will build in from the north tonight around a deepening low that will
develop to our east. These models continue to bring some drier air
into the northern portion of the area on Monday. Abundant moisture
will continue to pool generally along and south of the Natchez Trace
Corridor tomorrow afternoon, with another round of showers and
thunderstorms mainly over these areas. Heat indices on Monday will
once again range from 100 to 105 across the area. The convection will
dissipate by early evening once again with overnight lows in the mid
70s. /15/27/
.Tuesday into next weekend...Once again the main forecast concern
for our region will be the hybrid-type lower to mid tropospheric low
centered mainly to our west.
Model consensus has very subtly trended a little westward with the
mean location of this feature through the long term period, with the
oft-dominant ECMWF model trending surprisingly westward (and
eventually placing the feature atop our region by Friday and
Saturday). If this latter model is correct then showers and
thunderstorms will be quite widespread by that time in our region
although they would tend to be more focused in eastern and southern
zones before that point. Even if the westward-outlying European
model is correct the expected oppressively hot regime still expected
to be in place over the Southern Plains and Arklatex could migrate
into at least Arklamiss Delta areas through midweek and eventually
this prospect may need to be covered in the HWO/Graphics. Of course
if the latest Euro solution is way off-base then heat issues could
still flare up over a larger portion of the region (and maybe even
last through much of the work week).
By next weekend a cold front and associated upper level trough
pressing toward the region from the northwest will likely start to
raise PoPs in all areas, even if the hybrid low remains to our west
and never gets much closer before being "kicked" out to the
north/northeast. This front might not have enough momentum to pass
through the region entirely, but will likely hang up in the vicinity
in such a way to provide some cooling relief and increased
widespread rain chances (if either or both of those fail to arrive
before then).
At this juncture the main risk for heavy rain issues will likely
remain to our east and the HWO/Graphics will be kept clear in that
regard. However, as mentioned, if the further westward envelope of
solutions for the upper low comes to pass that outlook may
eventually need to be reevaluated. /BB/
&&
.AVIATION...VFR conditions were observed across the taf sites at
mid afternoon. Scattered SHRA/TSRA across the north will push south
across the area through the afternoon hours. The storms will bring
brief lowering of flight conditions to MVFR/IFR to affected sites.
Expect the bulk of the thunderstorms to dissipate by 01-02z this
evening, but isolated storms will be possible into late evening
hours. Patchy MVFR/IFR conditions will be possible overnight once
again./17/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 74 93 76 95 / 29 32 12 30
Meridian 75 93 75 94 / 33 49 19 48
Vicksburg 74 93 75 95 / 25 23 9 21
Hattiesburg 75 91 76 92 / 35 65 24 51
Natchez 74 90 75 93 / 28 37 11 26
Greenville 74 92 75 94 / 25 15 9 18
Greenwood 73 93 74 94 / 25 12 7 23
&&
.JAN Watches/Warnings/Advisories...
MS...None.
LA...None.
AR...None.
&&
Hazardous weather outlook, Aug 7, 1:01 PM CST, 6 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
201 PM CDT SUN AUG 7 2016
ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
081915-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
201 PM CDT SUN AUG 7 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...EAST
CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHEAST
MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...
SOUTHEAST MISSISSIPPI...SOUTHWEST MISSISSIPPI...AND WEST CENTRAL
MISSISSIPPI.
.DAY ONE...TONIGHT AND MONDAY
EXCESSIVE HEAT
THREAT...LIMITED
TIMING...THIS AFTERNOON AND AGAIN MONDAY
TEMPERATURES IN THE LOW TO MID 90S COMBINED WITH VERY HUMID
CONDITIONS WILL RESULT IN HEAT INDICES OF 100 TO 105 DEGREES.
(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)
.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY.
21
&&
...HAZARD LEGEND...
*EXCESSIVE HEAT*
EXTREME...MAXIMUM HEAT INDEX GREATER THAN 110 DEGREES FOR 3 OR
MORE DAYS IN A ROW AND/OR AIR TEMPERATURES GREATER THAN 107
DEGREES.
SIGNIFICANT...MAXIMUM HEAT INDEX GREATER THAN 110 DEGREES
AND/OR AIR TEMPERATURES GREATER THAN 105 DEGREES.
ELEVATED...MAXIMUM HEAT INDEX 105 TO 110 DEGREES AND/OR AIR
TEMPERATURES GREATER THAN 103 DEGREES.
LIMITED...MAXIMUM HEAT INDEX NEAR 105 DEGREES AND/OR AIR
TEMPERATURES 100 TO 103 DEGREES.
...USEFUL WEATHER WEB PAGES (URLS)...
NWS JAN HOME PAGE...
WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
@NWSJACKSONMS
PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Aug 7, 3:54 PM CST, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
454 PM CDT SUN AUG 7 2016
LAZ008-009-072245-
EAST CARROLL LA-WEST CARROLL LA-
454 PM CDT SUN AUG 7 2016
...A STRONG THUNDERSTORM WILL AFFECT WEST CARROLL AND EAST CARROLL
PARISHES UNTIL 545 PM CDT...
AT 454 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER OAK GROVE...OR 10 MILES WEST OF LAKE PROVIDENCE...MOVING SOUTH
AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
DARNELL AROUND 520 PM CDT.
MONTICELLO AROUND 535 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE FOREST...KILBOURNE...
EPPS AND PIONEER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3288 9152 3289 9150 3290 9150 3293 9148
3294 9148 3298 9144 3299 9145 3301 9143
3300 9119 3298 9119 3293 9121 3290 9118
3254 9115 3254 9146 3255 9144 3257 9143
3258 9145 3258 9153
TIME...MOT...LOC 2154Z 353DEG 22KT 3285 9136
19Special weather statement, Aug 7, 4:21 PM CST, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
521 PM CDT SUN AUG 7 2016
MSZ043-049-072300-
MADISON MS-RANKIN MS-
521 PM CDT SUN AUG 7 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN RANKIN AND
SOUTHEASTERN MADISON COUNTIES UNTIL 600 PM CDT...
AT 521 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR GOSHEN SPRINGS...OR 10 MILES SOUTHEAST OF CANTON...MOVING
SOUTHWEST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
GOSHEN SPRINGS AND PISGAH AROUND 530 PM CDT.
FANNIN AROUND 545 PM CDT.
BRANDON AND FLOWOOD AROUND 600 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
&&
LAT...LON 3262 8975 3259 8978 3253 8977 3224 8990
3232 9013 3239 9009 3240 9007 3240 9009
3271 8990 3270 8974
TIME...MOT...LOC 2221Z 024DEG 19KT 3252 8990
19Special weather statement, Aug 7, 4:46 PM CST, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
546 PM CDT SUN AUG 7 2016
LAZ009-016-072330-
EAST CARROLL LA-MADISON LA-
546 PM CDT SUN AUG 7 2016
...A STRONG THUNDERSTORM WILL AFFECT MADISON AND SOUTHWESTERN EAST
CARROLL PARISHES UNTIL 630 PM CDT...
AT 546 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR TENDAL...OR 11 MILES NORTHWEST OF TALLULAH...MOVING SOUTH AT 25
MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
WAVERLY AROUND 555 PM CDT.
TENDAL AROUND 600 PM CDT.
AFTON AROUND 630 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE RICHMOND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3254 9145 3254 9144 3256 9143 3258 9144
3260 9119 3223 9108 3221 9112 3224 9112
3225 9115 3224 9121 3221 9124 3223 9128
3220 9132 3220 9145
TIME...MOT...LOC 2246Z 353DEG 21KT 3251 9134
19Special weather statement, Aug 7, 5:32 PM CST, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
632 PM CDT SUN AUG 7 2016
LAZ025-MSZ047-080015-
TENSAS LA-WARREN MS-
632 PM CDT SUN AUG 7 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN TENSAS PARISH IN
NORTHEASTERN LOUISIANA AND SOUTHWESTERN WARREN COUNTIES UNTIL 715 PM
CDT...
AT 632 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER AFTON...OR 12 MILES SOUTH OF TALLULAH...MOVING SOUTHEAST AT 25
MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
SOMERSET AROUND 635 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
&&
LAT...LON 3223 9127 3221 9124 3224 9121 3225 9115
3224 9112 3221 9112 3223 9105 3209 9094
3211 9103 3208 9108 3205 9108 3208 9115
3205 9116 3204 9109 3201 9108 3199 9110
3197 9118 3222 9130
TIME...MOT...LOC 2332Z 334DEG 24KT 3223 9119
19Special weather statement, Aug 7, 6:03 PM CST, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
703 PM CDT SUN AUG 7 2016
ARZ074-075-080100-
ASHLEY AR-CHICOT AR-
703 PM CDT SUN AUG 7 2016
...A STRONG THUNDERSTORMS WILL AFFECT CHICOT AND ASHLEY COUNTIES
UNTIL 800 PM CDT...
AT 703 PM CDT...METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM MCGEHEE TO NEAR LADELLE TO HILO. MOVEMENT
WAS SOUTH AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
FOUNTAIN HILL AROUND 710 PM CDT.
SNYDER AROUND 720 PM CDT.
HAMBURG AROUND 725 PM CDT.
MCMILLAN CORNER AROUND 730 PM CDT.
LAKE VILLAGE AND MONTROSE AROUND 740 PM CDT.
BERLIN AROUND 745 PM CDT.
WILMOT AROUND 750 PM CDT.
CHICOT JUNCTION AROUND 755 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE HALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
&&
LAT...LON 3320 9214 3331 9198 3340 9199 3339 9146
3356 9142 3356 9123 3344 9123 3346 9112
3339 9119 3338 9117 3345 9106 3333 9114
3324 9110 3328 9104 3314 9109 3313 9120
3306 9112 3300 9117 3301 9206 3308 9213
TIME...MOT...LOC 0003Z 350DEG 32KT 3363 9143 3344 9176 3338 9226
19Special weather statement, Aug 7, 6:59 PM CST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
759 PM CDT SUN AUG 7 2016
LAZ007>009-015-016-080200-
RICHLAND LA-EAST CARROLL LA-MOREHOUSE LA-MADISON LA-WEST CARROLL LA-
759 PM CDT SUN AUG 7 2016
...A STRONG THUNDERSTORM WILL AFFECT WEST CARROLL...RICHLAND...
NORTHWESTERN MADISON...MOREHOUSE AND SOUTHWESTERN EAST CARROLL
PARISHES UNTIL 900 PM CDT...
AT 759 PM CDT...METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR JONES TO NEAR GALION TO 8 MILES WEST
OF BEEKMAN. MOVEMENT WAS SOUTH AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
GALION AROUND 805 PM CDT.
BASTROP AND GOODWILL AROUND 815 PM CDT.
DARNELL AROUND 830 PM CDT.
MONTICELLO AROUND 835 PM CDT.
START AND WARDEN AROUND 840 PM CDT.
RAYVILLE AND HOLLY RIDGE AROUND 845 PM CDT.
DELHI AND WAVERLY AROUND 850 PM CDT.
TENDAL AROUND 855 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE
FOREST...COLLINSTON... EPPS...BONITA...PIONEER...OAK RIDGE AND MER
ROUGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
&&
LAT...LON 3301 9207 3301 9146 3243 9133 3237 9201
3249 9193 3252 9190 3260 9193 3266 9191
3266 9194 3271 9197 3270 9202 3271 9204
3270 9204 3269 9205 3271 9206 3280 9205
3282 9207 3284 9206 3287 9208 3297 9208
TIME...MOT...LOC 0059Z 354DEG 36KT 3296 9155 3292 9172 3289 9203
19Flash Flood, Carroll
- When
- August 7, 7:30 PM CST to 9:30 PM CST
- Where
- Carroll County, 0.29 mi ENE of Carrollton to 0.58 mi WNW of Carrollton
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 33.502, -89.916
Water flooded over the westbound lane of Highway 82. Water was also over Highway 35 North.
Thunderstorm Wind, Attala
- When
- August 9, 4:15 PM CST
- Where
- Attala County, 1.16 mi W of Wamba
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $500
- Reported by
- Law Enforcement
- Coordinates
- 33.030, -89.640
A large tree limb was blown down along MS Highway 12.
Thunderstorm Wind, Lawrence
- When
- August 11, 2:55 PM CST
- Where
- Lawrence County, Arm
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $8,000
- Reported by
- Emergency Manager
- Coordinates
- 31.500, -90.020
Damage occurred to a barn.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Nevada, August 7 to 8, 20164 deaths · 1 event
- Flash Flood and Lightning Strike in New Mexico, August 7, 20161 death · 2 events
- Tornado and Hail in Wyoming, August 7, 2016EF1 · 2 events
- Lightning Strikes in Washington, August 7, 2016$15,000 · 2 events
- Hail and Damaging Winds in Montana, August 7, 20161.75 in hail · 9 events
- Flash Flood and Damaging Winds in Arkansas, August 7, 201652 kt wind · 6 events
- Damaging Winds in Oklahoma, August 7, 2016$1,000 · 63 kt wind · 6 events
- Flash Flood and Hail in Wyoming, August 7, 20162 in hail · 5 events
- Marine Thunderstorm Winds in South Atlantic Coastal Waters, August 7, 20164 events
- Debris Flows and Heavy Rain in Colorado, August 7 to 8, 2016$500 · 4 events
- Hail and Damaging Winds in Montana, August 7, 20161 in hail · 4 events
- Hail and Damaging Wind in Wyoming, August 7, 20161 in hail · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 648331, 656053, 656055.